MathSciNet Relay Station
MathSciNet bibliographic data
MR402776 (53 #6590) 57D45 (30A90)
Francis, George K. Assembling compact Riemann surfaces with given boundary curves and branch points on the sphere. Illinois J. Math. 20 (1976), no. 2, 198–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement